# SDR CA081111001

- Difficulty date: November 7, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,897 hours, 23,456 cycles
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8084402
- Condition: Stuck
- Location: Nr 1 Acm
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, G, M
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI IN, CREW NOTICED ONE OF THEIR AIR-CONDITIONING PACKS WAS OVER TEMPING. THEY WHERE NOT ABLE TO CONTROL IT, SOON NOTICED SMOKE ON FLIGHT DECK. F/A WAS NOTIFIED AND A RAPID DEPLANEMENT WAS CONDUCTED AT GATE. MX FOUND THE DUAL BYPASS VALVE STUCK IN THE FULL HOT POSITION.  NR 1 ACM WAS ALSO FOUND SEIZED (P/N 782790-15, S/N 930930. TSN 28517 HOURS, CYCLES 14277, TSO 878735).  IN ADDITION COMPRESSOR OUTLET OVERTEMP SWITCHES (P/N 750659-16. RATED TO 415°F) WERE FOUND INSTALLED IN THE LT AND RT DUCT OVERTEMP SWITCH POSITIONS INSTEAD OF (P/N 750665-9. RATED TO 220°F). THIS WAS REPORTED TO COMPANY MX SAFETY DEPT.  BYPASS VALVE, NR 1 ACM AND THE SWITCHES WERE REPLACED, FUNCTION CHECKED SERVICEABLE AND THE ACFT RETURNED TO SERVICE.
